# SDR DALA2021092105657

- Difficulty date: September 19, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N847DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31958
- Aircraft time: 18,771 hours, 7,376 cycles
- System (JASC): 2810 · Fuel Storage
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1953556) DURING INSPECTION FOUND CORROSION ON RINGS OF LH WING FUEL TANK ACCESS NBR. 531AB, 531BB, 532AB, 532BB, 532CB, 532DB, 532EB, 532FB, 532GB, 532HB, 532JB, 532KB, 532LB, 532MB, 532PB, 532QB, 532RB, 533AB & 534BB AT LH WING. ALL CORROSION WAS REMOVED ON RING OF LH WING FUEL TANK ACCESS PER B737-900ER SRM 57-20-01-2R.
